# SDR FTU2003F00002

- Difficulty date: February 7, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N32BW
- Make and model: Gulstm 690B
- Aircraft serial: 11545
- Engine: Garrtt TPE3315
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: P366D
- Part serial: 15819
- Condition: Mismanufactured
- Location: Threaded Wrong
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHEN PUMP WAS INSTALLED, IT WAS DISCOVERED THAT THE THREADS ON THE IN AND OUT PORTS WERE STRAIGHT THREAD.  THE FITTINGS THAT ARE CALLED OUT IN THE IPC ARE PIPE THREAD, BECAUSE OF THE LIMITED SPACE AT THE PUMP MOUNTED POSITION.  OVERHAUL PUMP WAS CHANGED AND THE WRONG TYPE INSTALLED.
